Differential and Integral Equations

On a modified Kuramoto-Sivashinsky equation

Kai-Seng Chou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Results on blow-up and global solvability of the modified Kuramoto-Sivashinsky equation proposed in [1] are presented.

Article information

Source
Differential Integral Equations, Volume 15, Number 7 (2002), 863-874.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060802

Mathematical Reviews number (MathSciNet)
MR1895570

Zentralblatt MATH identifier
1019.35034

Subjects
Primary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Chou, Kai-Seng. On a modified Kuramoto-Sivashinsky equation. Differential Integral Equations 15 (2002), no. 7, 863--874. https://projecteuclid.org/euclid.die/1356060802


Export citation